| Model Number |
SPEEDBRG IMP SYS W/BIO-COMP SWVLK |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a surgery the blue handle of the punch from the speedbridge¿ implant system ar-2600sbs-4 (lot: 14325652) got loose from the shaft and could be rotated without the shaft.The bone quality was good.Per complaint reporter there was no harm for patient, operator or third party.No further information was provided.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint allegation is not confirmed.-visual inspection noted that the component ar-1927pbsuit has some abrasion marks on the shaft.-functional testing was performed and the handle was not able to move in any direction.The most likely cause is attributed to design issue updating the drawing in eco-34751.